# SDR 2001F00179

- Difficulty date: May 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645151A
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF SPOILER NR 8 WAS FOUND DELAMINATED.  THE DAMAGED AREA WAS REPAIRED IAW EO COO-CMP-3-57-246-01.  (M)
